# SDR FDEA202102180401

- Difficulty date: February 18, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755616
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL AT APPROX. STA.1437 RBL 60 HAS DAMAGE REQUIRE NEW   STENCILING REPAIRED MAIN DECK PANEL (PN ADA 7556-16) AT ST 1437 RBL 60 REF SRM 53-60-00 VOL.I   REPAIR#2 FIG 7 PG7 AND APPLIED STENCIL PER FDX DWG D10-53-005.
